# SDR CA030806001

- Difficulty date: July 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 7,462 hours
- Engine: Pwa PT6A28
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5037707
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON GEAR RETRACTION, AFTER TAKE OFF, THE LANDING GEAR WOULD NOT LOCK UP IN THE GEAR WELL. UPON INSPECTION, THE RIGHT MAIN GEAR ACTUATOR ATTACHMENT RIB WAS FOUND TO BE CRACKED BEHIND THE ACTUATOR BRACKET. THIS CRACK CAUSED THE RIGHT MAIN GEAR TO HANG BELOW THE UP LOCK HOOK; PREVENTING IT TO LOCK IN THE UP POSITION.
